Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multiples of Weierstrass points as special divisors


Author: R. F. Lax
Journal: Proc. Amer. Math. Soc. 82 (1981), 95-98
MSC: Primary 32G15; Secondary 14H15
MathSciNet review: 603608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complex spacss $ \mathcal{W}_n^r$ of Weierstrass points are isomorphic to the intersection, on the $ n$th symmetric product of the universal curve over the Teichmüller space, of complex spaces $ \mathcal{G}_n^r$ of special divisors with the diagonal $ {\Delta _n}$ consisting of divisors which are multiples of a point. The tangent space at a point of this intersection is described and it is shown that $ \mathcal{G}_n^1 - \mathcal{G}_n^2$ and $ {\Delta _n}$ intersect transversally.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 14H15

Retrieve articles in all journals with MSC: 32G15, 14H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603608-1
Keywords: Complex space, Weierstrass point, special divisor, Teichmüller space, universal curve
Article copyright: © Copyright 1981 American Mathematical Society